# SDR IXXA060451O

- Difficulty date: June 21, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,327 hours, 35,113 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 1784775442MOD
- Part serial: 7032096
- Condition: Faulty
- Location: Nr 1
- Part time: 88,327 hours, 35,113 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM KMIA THE CAPTAINS ADI DISPLAYED BOTH FLIGHT DIRECTOR AND GYRO FLAGS, FLAGS STAYED IN VIEW FOR APPROXIMATELY 1-2 MINUTES THEN WENT AWAY FOR APPROXIMATELY 5 MINUTES, THEN INTERMITTENTLY DISPLAYED AFTER THAT.  THE CREW RETURNED TO KMIA AND LANDED.  MAINTENANCE REPLACED THE NUMBER 1 FOG GYRO, INSTRUMENT AMPLIFIER AND THE NUMBER 1 ADI.  THE OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
